# SDR UIEA2025011300046

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Condition: Corroded
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE FWD ACOUSTIC PANEL, CORROSION WAS FOUND ON THE FAN FRAME, ENGINE 2, BETWEEN 8:00 AND 10:00 O'CLOCK POSITION.( ON THE FAN FRAME, ENGINE 2, BETWEEN 8:00 AND 10:00 O'CLOCK POSITION. CORROSION LEVEL 2 WAS REPAIRED IAW ESM 72-22-01 REPAIR 010 PAGE 4. FIG 902 REV 98 12-JAN-18. NO FURTHER DEFECTS NOTED. )
